U.S. doctors online nowAsk doctors free
Canada
A 19-year-old female asked:

Can aspertaim in diet pop cause heart flutters, chest pains or any other issues ?

1 doctor answer2 doctors weighed in
Dr. Christopher Varughese
Cardiology 15 years experience
Aspartame sideeffect: There are reports in the literature that patients have reported chest pain and palpitations with aspartame ingestion. Like with any food or drug, patients can experience a variety of side effect symptoms. Try and avoid aspartame containing products and see if your symptoms resolve.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 11, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.